Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Veins on penis, premature ejaculation, excessive masturbation. Treatment?

Hello Sir, I am 26yr male.My Penis has got aroud 3 visible veins, both in erect and flaccid condition. I think the reason behind this is excess masturbation. I do not have hard erection now and erection lasts for only 5-10 Seconds.please suggest treatment which works quickly. Can i get the problem resolved by stopping masturbating or any sexual engagement for 5-6months. Does it heals up naturally? I am attaching 3 image files.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. Visible vains on the penis shaft is quite normal. In fact they indicate good bloodflow and good strength to penis cells. Masturbation habit is not a sin. Everyone masturbates. Even animals do it. Masturbation once a day is normal upto the age of 18 or 19. When our priority changes, the habit reduces automatically. But anxiety asssociated with masturbation is dangerous. You need to be aware of masturbation and do not get anxious about it. You are unable to sustain erection because you are anxious about yout masturbation habit.

You might need sexological counseling. I can help you through telephone. Contact me through customer care at www.healthcaremagic.com

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor